Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 26, 2014, 5:14 PM CDT for McKenzie County, Williams County, North Dakota. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 5:14 PM CDT (22:14 UTC)
- Expired
- May 26, 2014, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 202 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:30 PM CDT | HAIL 1 | 6 W Trenton, ND | QUARTER HAIL AND EXTENSIVE DAMAGE REPORTED ALONG THE MONTANA...NORTH DAKOTA BORDER. |
| May 26, 5:30 PM CDT | HAIL 2.5 | 6 Sw Trenton, ND | |
| May 26, 5:43 PM CDT | HAIL 1 | 2 Sw Trenton, ND | HAIL BEGAN 543 PM AND CONTINUED AT TIME OF THIS REPORT ISSUANCE. VERY HEAVY RAIN. NOT MUCH WIND. |
| May 26, 5:52 PM CDT | HAIL 1.5 | Trenton, ND | THERE IS A PHOTO OF THIS STONE ON NWS BISMARCK FACEBOOK PAGE. HAIL WAS SOFTER AND TRAINED SPOTTER SAID HE WAS UNSURE OF DAMAGE TO VEHICLES BUT DID NOT SEE ANY BROKEN WINDOWS. |
| May 26, 5:54 PM CDT | HAIL 1 | 8 Sw Trenton, ND | REPORT WAS FROM AROUND BUFORD. PERSON DROVE TOWARD TRENTON AND IT WAS HAILING ALONG THE ROUTE. LARGEST STONES ONE INCH DIAMETER. MOST HAIL WAS THREE-QUARTERS INCH IN DIAMETER. HAIL COVERING GROUND TO ABOUT 70 PERCENT COVERAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1489 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
603
WUUS53 KBIS 262214
SVRBIS
NDC053-105-262300-
/O.NEW.KBIS.SV.W.0009.140526T2214Z-140526T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
514 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHWESTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 600 PM CDT/500 PM MDT/
* AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF BAINVILLE MONTANA...OR 20 MILES WEST OF
WILLISTON NORTH DAKOTA...ON THE MONTANA BORDER...AND MOVING
EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FORT BUFORD STATE HISTORICAL SITE AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4803 10405 4819 10406 4819 10405 4823 10371
4802 10358 4787 10358 4796 10406 4802 10406
TIME...MOT...LOC 2214Z 276DEG 22KT 4805 10399
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT/MARTIN2 follow-up statements
516
WWUS53 KBIS 262230
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
530 PM CDT MON MAY 26 2014
NDC053-105-262300-
/O.CON.KBIS.SV.W.0009.000000T0000Z-140526T2300Z/
WILLIAMS ND-MCKENZIE ND-
530 PM CDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCKENZIE AND SOUTHWESTERN WILLIAMS COUNTIES UNTIL 600 PM CDT/500 PM
MDT/...
AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST
OF EAST FAIRVIEW...OR 15 MILES SOUTHWEST OF WILLISTON...MOVING EAST
AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
FORT UNION...FORT BUFORD...TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4803 10405 4819 10406 4819 10405 4823 10371
4802 10358 4787 10358 4796 10406 4802 10406
TIME...MOT...LOC 2230Z 276DEG 22KT 4803 10388
HAIL...1.75IN
WIND...<50MPH
$$
HEINERT/MARTIN601
WWUS53 KBIS 262248
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
548 PM CDT MON MAY 26 2014
NDC053-105-262300-
/O.CON.KBIS.SV.W.0009.000000T0000Z-140526T2300Z/
WILLIAMS ND-MCKENZIE ND-
548 PM CDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCKENZIE AND SOUTHWESTERN WILLIAMS COUNTIES UNTIL 600 PM CDT/500 PM
MDT/...
AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF ALEXANDER...OR 15 MILES SOUTHWEST OF WILLISTON...MOVING SOUTHEAST
AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN MCKENZIE COUNTY.
THE AREA BETWEEN TRENTON AND ALEXANDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
VERY HEAVY RAIN WAS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
&&
LAT...LON 4803 10405 4809 10402 4813 10397 4812 10365
4802 10358 4787 10358 4796 10406 4802 10406
TIME...MOT...LOC 2247Z 294DEG 22KT 4797 10381
HAIL...1.75IN
WIND...<50MPH
$$
HEINERT/MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:52 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 26, 2:52 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 252 PM CDT MON MAY 26 2014 .SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY) ISSUED AT 252 PM CDT MON MAY 26 2014 THE MAIN FORECAST CHALLENGE WILL BE THE CONVECTIVE POTENTIAL OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING...AND AGAIN OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY. CONVECTION IS ALREADY FIRING OVER NORTHEASTERN MONTANA ALONG A SURFACE TROUGH. THE ENVIRONMENT IS CHARACTERIZED BY SFC-BASED CAPE AROUND 1400 J/KG AND 0-6 KM WIND SHEAR AROUND 40 KNOTS. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON AS THEY MOVE INTO NORTHWESTERN NORTH DAKOTA...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ADDED SEVERE MENTION TO THE NORTHWESTERN ZONES FOR LATER THIS AFTERNOON AND EVENING AS A RESULT. ONGOING CONVECTION IS EXPECTED TO SLOWLY MOVE EAST INTO CENTRAL NORTH DAKOTA TONIGHT. HOWEVER...THUNDERSTORM INTENSITY SHOULD DECREASE AS THE BOUNDARY LAYER STABILIZES DUE TO LOSS OF DAYTIME HEATING. BY TUESDAY...THE SURFACE TROUGH IS PROGGED TO STALL OVER CENTRAL NORTH DAKOTA. INCREASING MUCAPE VALUES AROUND 1500 J/KG COMBINED WITH A WEAK UPPER WAVE WILL GENERATE CHANCE TO LIKELY POPS OVER CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. HOWEVER...IT LOOKS LIKE THE BEST DEEP LAYER SHEAR WILL LIFT NORTH INTO CANADA TUESDAY AFTERNOON. GIVEN THE MARGINAL DEEP LAYER SHEAR...REMOVED SEVERE MENTION FROM TUESDAY'S FORECAST...CONSISTENT WITH THE LATEST SPC DAY 2 OUTLOOK. HOWEVER...STRONG THUNDERSTORMS WILL STILL BE POSSIBLE WITH SMALL HAIL AND GUSTY WINDS POSSIBLE IN THE STRONGER STORMS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 252 PM CDT MON MAY 26 2014 FORECAST HIGHLIGHTS IN THE LONG TERM PERIOD WILL BE WARM TEMPERATURES WEDNESDAY AND THURSDAY FOLLOWED BY A COOL DOWN FRIDAY THROUGH THE WEEKEND...ALONG WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY...THURSDAY...AND FOR PORTIONS OF THE AREA FRIDAY. FOR TUESDAY EVENING...UPPER LEVEL LOW PRESSURE SYSTEMS OVER NORTHERN TEXAS AND THE PACIFIC NORTHWEST WITH AN UPPER LEVEL RIDGE EXTENDING FROM THE DESERT SOUTHWEST NORTHEAST INTO THE CENTRAL PLAINS. POSSIBLE STRONG TO SEVERE CONVECTION FROM TUESDAY AFTERNOON WILL BE ONGOING OR EXITING OVER MY EASTERN COUNTIES TUESDAY EVENING AS AN EMBEDDED S/WV IMPULSE TRACKS EAST ACROSS NORTH DAKOTA. RIDGE AXIS BUILDS NORTH ACROSS THE DAKOTAS LATER TUESDAY NIGHT INTO WEDNESDAY MORNING...AND SHOULD ACT TO STEER ANY OTHER EMBEDDED WAVES NORTHERLY ACROSS EASTERN MONTANA...PERHAPS GRAZING WEST OR NORTH CENTRAL NORTH DAKOTA DURING THE AM HOURS. WE ARE THEN VERY MUCH CAPPED DURING THE DAY WEDNESDAY WITH STRONG SOUTHERLY FLOW/WAA ACROSS THE REGION. BEST CHANCES FOR STORMS WEDNESDAY NIGHT WILL BE ACROSS THE WEST CLOSER TO SOUTHWESTERLY FLOW ALOFT AND NEAR A SFC TROUGH NEARING THE MT/ND BORDER. SFC TROUGH MOVES SLOWLY EAST ACROSS WESTERN INTO CENTRAL NORTH DAKOTA THURSDAY AFTERNOON AND THURSDAY NIGHT...AND WILL BE THE FOCUS FOR DIURNALLY DRIVEN THUNDERSTORMS...SOME POTENTIALLY SEVERE GIVEN THE INSTABILITY ADVERTISED. MID LEVEL SUPPORT UNCERTAIN. ANOTHER ROUND OF STORMS POSSIBLE OVER MY SOUTHEAST ON FRIDAY AS THE SFC TROUGH STALLS ACROSS THE FAR SOUTH CENTRAL...NORTHEAST THROUGH THE JAMES AND RED RIVER VALLEYS. UNCERTAINTY RAMPS UP FOR THE COMING WEEKEND AND INTO EARLY NEXT WEEK...WITH MODELS DISAGREEING ON THE EVOLUTION OF AN AREA OF UPPER LEVEL LOW PRESSURE DEVELOPING OVER THE DESERT SOUTHWEST AND THE TIMING AND TRACK OF THIS FEATURE AS IT IS EVENTUALLY EJECTED NORTH AND EAST. WHICHEVER MODEL VERIFIES...COOLER TEMPERATURES ARE FORECAST THROUGH THE WEEKEND...AND EVENTUALLY WILL SEE PRECIPITATION CHANCES INCREASE AS THE LOW APPROACHES AND MOVES THROUGH THE REGION. ALLBLEND MODEL GUIDANCE WAS USED FOR NOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1212 PM CDT MON MAY 26 2014 MVFR CIGS WILL CONTINUE OVER KBIS FOR THE NEXT HOUR OR TWO. OTHERWISE...SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER WESTERN NORTH DAKOTA AFTER 22Z...THEN GRADUALLY PUSH INTO KMOT AFTER MIDNIGHT TONIGHT...AND INTO KBIS AFTER SUNRISE TUESDAY. NOTE...TECHNICIANS ARE EN ROUTE TO FIX THE KISN ASOS. RETURN TO SERVICE IS EXPECTED BY LATE THIS AFTERNOON. WILL CONTINUE TO CARRY AMD NOT SKED FOR THE KISN TAF UNTIL FURTHER NOTICE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TM LONG TERM...NH AVIATION...TM
Hazardous weather outlook, May 26, 2:53 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 253 PM CDT MON MAY 26 2014 NDZ004-012-272000- BOTTINEAU-MCHENRY- 253 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE... BANTRY...AND TOWNER...AND FOR THE WILLOW CREEK NEAR WILLOW CITY. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-010-017-018-031-032-272000- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS- 253 PM CDT MON MAY 26 2014 /153 PM MDT MON MAY 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY DENSE FOG WITH VISIBILITIES BELOW ONE MILE ARE EXPECTED THIS MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG THE NORTH DAKOTA/MONTANA BORDER LATE THIS AFTERNOON...THEN MOVE INTO NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED WIND GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011-013-019>023-025-033>037-040>048-050-051-272000- RENVILLE-ROLETTE-WARD-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 253 PM CDT MON MAY 26 2014 /153 PM MDT MON MAY 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE INTO SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING AND OVERNIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE LARGE HAIL...ISOLATED WIND GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INTO SOUTHWEST NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EARLY EVENING. SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY EVENING AND NIGHT...POSSIBLY STRONG TO SEVERE. THE CHANCE OF THUNDERSTORMS CONTINUES THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS TM/NH
In the hours before
Special weather statement, May 26, 3:57 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT MON MAY 26 2014
NDZ001-262115-
DIVIDE-
357 PM CDT MON MAY 26 2014
...SPECIAL WEATHER STATEMENT...
AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM ACROSS NORTHEAST MONTANA...5 MILES EAST OF
PLENTYWOOD...OR 10 MILES WEST OF THE NORTH DAKOTA BORDER...MOVING
EAST AT 20 MPH.
LARGE HAIL UP TO QUARTERS...VERY HEAVY RAINFALL...AND DEADLY CLOUD
TO GROUND LIGHTNING ARE ALL OCCURRING WITH THIS STORM
LOCATIONS THAT MAY BE IMPACTED FROM THIS STORM INCLUDE...
ALKABO...
FORTUNA...
WRITING ROCK STATE HISTORICAL SITE...
IF YOU ARE IN WESTERN DIVIDE COUNTY...STAY TUNED TO LOCAL MEDIA OR
NOAA WEATHER RADIO FOR POSSIBLE SEVERE THUNDERSTORM WARNINGS WITHIN
THE NEXT ONE HOUR.
LAT...LON 4900 10388 4901 10385 4901 10369 4900 10368
4871 10365 4869 10406 4900 10406 4901 10405
4901 10391
TIME...MOT...LOC 2052Z 260DEG 16KT 4878 10432
HEINERTLocal storm report, May 26, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 12 SSW ALKABO 48.70N 103.99W
05/26/2014 E1.00 INCH DIVIDE ND PUBLIC
HAIL COVERED THE GROUND WHITE. ALSO HAD NEARLY AN INCH
OF RAIN. NOT MUCH WIND.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 5:59 AM CDT | Dense Fog Advisory | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 3 hr |
| May 26, 3:57 PM CDT | Special Weather Statement | BIS | Divide | 18 min |
| May 26, 4:24 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 66 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 61 min |
| May 26, 6:00 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 60 min |
| May 26, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 61 min |
| May 26, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.